MAUDE Adverse Event Report: MAKO SURGICAL CORP. MAKO 4 ROBOTIC ARM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. MAKO 4 ROBOTIC ARM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 229999
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: cup left proud on final x-ray.Surgeon not happy with cup placement.Case type / application: (b)(4).Update: reamed through virtual acetabulum, no sign of reaming through acetabulum physically.Cup left 5mm proud on cup impaction page.Cup looks proud superiorly on final x-ray.

Brand Name
MAKO 4 ROBOTIC ARM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24958639
Report Number3005985723-2026-00190
Device Sequence Number18614537
Product Code OLO
UDI-Device Identifier07613327624304
UDI-Public07613327624304
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale